# SDR USAA2015011500009

- Difficulty date: January 15, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 37,908 hours, 25,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP TRUNNION HAS DEEP GOUGE & IS BEYOND LIMITS IAW JOB CARD 26T60057003.  REPLACED RT INBD FLAP TRUNNION IAW JOB CARD 26L00027003.
